# SDR AUS20031143

- Difficulty date: October 16, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna T337G
- Engine: Cont TSIO360C
- Propeller: Mcauly D2AF34C303
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 1460100708
- Condition: Frayed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT FLAP DOWN CABLES PN 1460100-7 AND PN 1460100-8 FRAYED WITH BROKEN STRANDS AROUND BELLCRANK ACTUATOR.
